# SDR UALA2012051002696

- Difficulty date: May 6, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 55,761 hours, 20,894 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AVIONICS SKIN VENT FAULT, AFTER FLT ECAM PROCEDURE EXTRACT VALVE WILL NOT CLOSE AND ACFT UNABLE TO PRESSURIZE.  REPLACED VALVE 22HQ PER MM 21- 26-53 AND OPS CHECKED GOOD PER MM 21-26-00.
